# SDR ASAA2018122637553

- Difficulty date: December 23, 2018
- Submitted: December 27, 2018
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 45,267 hours, 13,453 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220990004
- Part serial: 17H34T
- Condition: Inoperative
- Location: Nr 1 Hf Comms
- Part time: 35,770 hours, 10,674 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HF #1 WILL NOT TRANSMIT. HF #1 WILL RECEIVE AND TUNE. HF #1 WILL RECEIVE SELCAL. GROUNDED - YES. R&R #1 HF TRANSCEIVER IAW B737-800 AMM 23-11-21 OPS CHECK NORMAL.
